# SDR FDEA201109213990

- Difficulty date: September 21, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A5796000000351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INNER FLAP T/E LOWER SKIN WAS FOUND A PREVIOUS DENT ABOUT 3.5" X 1" BETWEEN RIB 27 AND RIB 28A.  CUT OUT THE DENTED AREA AND MEASURED THE DIMENSION OF THE CUTOUT AREA & FABRICATED REPAIR EXTERNAL PLATE AND  INSTALLED IAW SRM 57-50-00 FIG. 205. REPAIR CLASSIFIED AS MINOR PER G.M.M. 6-2-100.
